Sub-Laplacian eigenvalue bounds on sub-Riemannian manifolds

Asma Hassannezhad, Gerasim Kokarev

Research output: Contribution to journalArticle (Academic Journal)peer-review


We study eigenvalue problems for intrinsic sub-Laplacians on regular sub-Riemannian manifolds. We prove upper bounds for sub-Laplacian eigenvalues $\lambda_k$ of conformal sub-Riemannian metrics that are asymptotically sharp as $k\to+\infty$. For Sasakian manifolds with a lower Ricci curvature bound, and more generally, for contact metric manifolds conformal to such Sasakian manifolds, we obtain eigenvalue inequalities that can be viewed as versions of the classical results by Korevaar and Buser in Riemannian geometry.
Original languageEnglish
Pages (from-to)1049–1092
JournalAnnali della Scuola Normale Superiore di Pisa - Classe di Scienze
Issue number4
Early online date21 Dec 2016
Publication statusE-pub ahead of print - 21 Dec 2016


  • sub-Laplacian
  • eigenvalue bounds
  • sub-Riemannian manifold
  • Sasakian manifold


Dive into the research topics of 'Sub-Laplacian eigenvalue bounds on sub-Riemannian manifolds'. Together they form a unique fingerprint.

Cite this